RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 239–246 (Mi mz9501)  

This article is cited in 4 scientific papers (total in 4 papers)

Addition to the classical theory of Favard

V. V. Zhikov

Vladimir Evening Polytechnical Institute

Abstract: A study is made of the linear equation $p'(t)=A(t)p+f(t)$ with an almost periodic matrix $A(t)$ and an almost periodic free term $f(t)$. It is shown that if a bounded solution exists, then an almost periodic solution in the sense of Besicovitch also exists.

Full text: PDF file (864 kB)

English version:
Mathematical Notes, 1970, 7:2, 142–146

Bibliographic databases:

UDC: 513.88
Received: 11.06.1969

Citation: V. V. Zhikov, “Addition to the classical theory of Favard”, Mat. Zametki, 7:2 (1970), 239–246; Math. Notes, 7:2 (1970), 142–146

Citation in format AMSBIB
\Bibitem{Zhi70}
\by V.~V.~Zhikov
\paper Addition to the classical theory of Favard
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 239--246
\mathnet{http://mi.mathnet.ru/mz9501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=257484}
\zmath{https://zbmath.org/?q=an:0198.48103|0194.17102}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 142--146
\crossref{https://doi.org/10.1007/BF01093499}


Linking options:
  • http://mi.mathnet.ru/eng/mz9501
  • http://mi.mathnet.ru/eng/mz/v7/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, “Remarks on compactness conditions related to the work of M. I. Kadets on integration of abstract almost-periodic functions”, Funct. Anal. Appl., 5:1 (1971), 26–30  mathnet  crossref  mathscinet  zmath
    2. M. A. Shubin, “Almost periodic functions and partial differential operators”, Russian Math. Surveys, 33:2 (1978), 1–52  mathnet  crossref  mathscinet  zmath
    3. V. E. Slyusarchuk, “Invertibility of almost periodic $c$-continuous functional operators”, Math. USSR-Sb., 44:4 (1983), 431–446  mathnet  crossref  mathscinet  zmath
    4. V. E. Slyusarchuk, “The study of nonlinear almost periodic differential equations without recourse to the $\mathscr H$-classes of these equations”, Sb. Math., 205:6 (2014), 892–911  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:180
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020